Auslander generators of iterated tilted algebras release_e5mktkfs5bh5zh2q2y6bop3lgm

by Flávio Ulhoa Coelho, Dieter Happel, Luise Unger

Published in Proceedings of the American Mathematical Society by American Mathematical Society (AMS).

2010   Volume 138, Issue 05, p1587-1593

Archived Files and Locations

application/pdf  124.2 kB
file_c7pfxlh32nhs7gfno63hfihkku
www-users.mat.umk.pl (web)
web.archive.org (webarchive)
application/pdf  164.6 kB
file_moaayctgd5flfmvpmcfjojd5ly
www.ams.org (web)
web.archive.org (webarchive)
web.archive.org (webarchive)
application/pdf  164.0 kB
file_57fbgzmxubcrfjjihi5yqsnj4q
web.archive.org (webarchive)
www.ams.org (web)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Date   2010-01-06
Language   en ?
Proceedings Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0002-9939
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 92343963-81f6-4c1c-ad18-fb2f7e5635c0
API URL: JSON